# SDR BJNA010401

- Difficulty date: April 13, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3114981
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT LOWER EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY PER BMM 33-51-21.  OPS CHECK NORMAL.  (M)
